Aa
A
A
Close
Avatar_universal
Pain Medication with Antibiotics?
I have been told that you cannot take any pain medication as it can make it worse with the antibiotics. Is this true? My boyfiend is just starting with Antibiotics and has so much pain. I just want to give him something to help. Any ideas?
Cancel
1 Answers
Page 1 of 1
Avatar_universal
I don't know the answer to this, but what I would do is call your pharmacist, (first) and then your drs. office.  Ask about interactions etc.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Pain Medication with Antibiotics?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Lyme Disease Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Infectious Diseases Answerers
Avatar_f_tn
Blank
JackieCalifornia
1763947_tn?1334058919
Blank
mojogal
Venice, FL
Avatar_f_tn
Blank
grdner
PA
1415174_tn?1453246703
Blank
mkh9
CA
428506_tn?1296560999
Blank
wonko
Avatar_f_tn
Blank
Katya4